When will he be able to perform again?
These are the side effect warnings for Vyvanse on this site. (I starred the one that applies to you)
It looks like your boyfriend should talk to the prescribing doctor about it. The doctor can help you figure out if it may be caused by the medication. If that's the case he might want to try a different med. Good luck.
Side Effects of Vyvanse - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Vyvanse:
Constipation; decreased appetite; diarrhea; dizziness; dry mouth; headache; increased sweating; mild irritability, nervousness, or restlessness; nausea; trouble sleeping; unpleasant taste; upper stomach pain; vomiting; weight loss.
Seek medical attention right away if any of these SEVERE side effects occur when using Vyvanse:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); agitation; blurred vision or other vision changes; **change in sexual ability or desire**; chest pain; fainting; fast or irregular heartbeat; fever; hallucinations; new or worsening mental or mood changes; seizures; severe or persistent headache; severe or persistent irritability, nervousness, or restlessness; shortness of breath; tremor; uncontrolled speech or muscle movements (eg, tics); unusual weakness or tiredness.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 1 answer
Posted 11 Feb 2010 • 2 answers
Posted 22 Apr 2011 • 1 answer
Vyvanse - Hi, I've recently started taking Vyvance. I have ADD inattentive type. But it seems as if?
Posted 24 Nov 2011 • 2 answers
Vyvanse - When taking Vyvance how long should I wait to take a drug test so the Vyvance dont show up
Posted 26 Jan 2012 • 1 answer